Winter Is Tearing Me Apart

I know. The headline is like a dramatic news story, but it is very cold and the air is very dry here in th northeast US, and despite the fact that to some extent it makes breathing a bit easier, it is playing havoc on my skin.

I am on prednisone no stop now at various doses for the past six years and nine months, and among the many negative side effects of the wonder drug is bone thinning and thinning of the skin. Luckily, a bone scan has proven that I have no ill effects on my bones from the drug. However, my skin is like paper.

20130124-085035.jpg

One Comment Add yours

Please feel free to leave a comment, and although they are appreciated, please note that I may not be able to respond to all comments

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s